2017
Том 69
№ 7

All Issues

The method of two-variable expansion of the solution of an integrodifferential equation with a small parameter

Faizibaev E. F., Kadyrbekov T.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 1, pp 107-111.

Citation Example: Faizibaev E. F., Kadyrbekov T. The method of two-variable expansion of the solution of an integrodifferential equation with a small parameter  // Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 129-133.

Full text